Title: The structure of the distribution of a couple of observable random-variables in credibility theory
Authors: Devylder, F ×
Goovaerts, Marc #
Issue Date: 1984
Publisher: Elsevier science bv
Series Title: Insurance mathematics & economics vol:3 issue:3 pages:179-188
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science